# SDR FDKA200708360

- Difficulty date: August 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 16,183 hours, 14,816 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Malfunctioned
- Location: Flap Brake
- Part time: 15,098 hours, 13,889 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO - NR 1 AND 2 FLAP BRAKE TRANSMISSION FAIL TEST ON "A" CHECK.  MX REMOVED AND REPLACED NR 1 AND NR 2 FLAP BRAKE TRANSMISSIONS.
